# SDR VNAA202209229997

- Difficulty date: September 11, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 27,711 hours, 19,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24RH BTW FS 333.00 TO FS 364.00 OF MAIN AVIONICS COMPARTMENT INTERNAL STRUCTURE
